Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean J Pediatr. 2008 Nov;51(11):1228-1231. English. Case Report.
Min KS , Choi WY , Song ES , Han DK , Cho YK , Ma JS .
Department of Pediatrics, Chonnam National University Medical School, Gwang-Ju, Korea. cardiol@jnu.ac.kr
Abstract

Drug hypersensitivity syndrome (DHS) has rarely been reported in association with vancomycin treatment. Here, we describe an 11-year-old girl who developed fever and a maculopapular rash on day 18 of intravenous vancomycin for treatment of infective endocarditis. The patient presented with fever, a maculopapular skin rash, hepatitis, and acute renal failure caused by vancomycin-induced DHS. The symptoms resolved in less than 24 h after withdrawal of vancomycin and treatment with corticosteroids. We present this case of DHS associated with vancomycin.

Copyright © 2019. Korean Association of Medical Journal Editors.